# SDR JBXA0000187

- Difficulty date: July 14, 2000
- Submitted: July 15, 2000
- Operation: Air carrier
- Aircraft: N585ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7334
- Aircraft time: 2,003 hours, 1,755 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83968
- Part serial: 511
- Condition: Failed
- Location: Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TWENTY-FIVE MINUTES INTO FLIGHT, LEVEL CRIUSE A/P PITCH TRIM AMBER WARNING ILLUMINATED.  UPON DISC A/P MANUAL TRIM WOULD NOT TRIM NOSE DOWN, ONLY NOSE UP DID NOT RE-ENGAGE.  RETURNED TO RDU.  INSPECTED AND FOUND HORIZONTAL STAB ACTUATOR BAD.  REMOVED AND REPLACED ACTUATOR FOR HORIZONTAL STAB IAW AMM 27-42-01, OPS CHECK GOOD IAW AMM 27-40-00.
